Maine, 2012

Heavy Snow in Maine, March 1, 2012

March 1, 2012 · NWS GYX · 15 events in 15 counties and zones

A large area of low pressure over the upper Mississippi Valley on the morning of the 29th moved east to western New York State by the morning of the 1st as a secondary low developed of the mid-Atlantic states. The secondary low brought heavy snow to most the region.

Where it happened

Every event with a place to put it; 15 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
15

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GYX wrote it up.

A large area of low pressure over the upper Mississippi Valley on the morning of the 29th moved east to western New York State by the morning of the 1st as a secondary low developed of the mid-Atlantic states. The secondary low brought heavy snow to most the region. Much of the area received between 6 to 14 inches of snow.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before the first event at Feb 29, 10:13 PM EST, 1 hour 47 minutes earlier.

Area forecast discussion, Feb 29, 10:13 PM EST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
1013 PM EST WED FEB 29 2012

.SYNOPSIS...
LOW PRESSURE WILL TRACK EASTWARD OFF THE SOUTHERN NEW ENGLAND
COAST TONIGHT... SPREADING SNOW INTO NEW HAMPSHIRE AND SOUTHERN
MAINE. A SECOND AREA OF LOW PRESSURE WILL TRACK THROUGH NEW YORK
AND INTO THE GULF OF MAINE ON THURSDAY AFTERNOON... SPREADING MORE
SNOW OVER THE REGION. THIS STORM SYSTEM THEN EXITS QUICKLY INTO
THE MARITIMES THURSDAY NIGHT WITH A RIDGE OF HIGH PRESSURE TO
FOLLOW FOR FRIDAY. A WARM FRONT WILL PUSH NORTH ACROSS THE REGION
EARLY SATURDAY... FOLLOWED BY A STRONG COLD FRONT LATE SATURDAY.
GENERALLY HIGH PRESSURE WILL PREVAIL LATE IN THE WEEKEND INTO
EARLY NEXT WEEK.

&&

.NEAR TERM /OVERNIGHT/...
10PM UPDATE...HAVE UPDATED THE FORECAST TO ADJUST SNOWFALL
ACCUMULATIONS A BIT AND TO ADJUST HIGH TEMPERATURES FOR TOMORROW.
SO FAR THE SNOW STORM IS PANNING OUT LARGELY AS EXPECTED... WITH
THE LEADING EDGE OF THE SNOW REACHING PORTLAND NOW. STILL SOME
CONCERN THAT THE EASTERLY FLOW MAY BRING IN MARINE AIR OVER
COASTAL AREAS OF FAR SOUTHERN MAINE AND NEW HAMPSHIRE... CAUSING A
MIX OF RAIN AND SNOW AND AT THE LEAST REDUCING SNOWFALL RATIOS ON
THURSDAY. WINTER WEATHER HEADLINES REMAIN IN PLACE... THOUGH MORE
SEGMENTS WERE ADDED TO PROVIDE MORE DETAIL.

PREVIOUS DISCUSSION...
AREA OF LIGHT TO MODERATE SNOW HAS FALLEN OVER FAR SOUTHERN
PORTIONS OF THE FORECAST AREA THIS AFTERNOON... WITH AS MUCH AS 3
INCHES REPORTED ALONG THE SOUTHERN BORDER OF THE FORECAST AREA IN
ROCKINGHAM AND MERRIMACK COUNTIES. MOST OF THE MODERATE SNOW
ASSOCIATED WITH THE BEST MID LEVEL LIFTING FROM A SHORTWAVE TROUGH
HAS MOVED OFF TO THE EAST AND OUT TO SEA. HOWEVER... CONTINUED
ISENTROPIC LIFT ALOFT OVER SOUTHERN AND CENTRAL NEW ENGLAND WILL
KEEP LIGHT SNOW ONGOING THROUGH THE NIGHT ESPECIALLY OVER SOUTHERN
NEW HAMPSHIRE. FURTHER NORTH... SNOW HAS BEEN SLOW TO ARRIVE DUE
TO DRY LOW LEVEL AIR IN PLACE AND THE DISTANCE FROM THE BETTER
LIFTING.

EXPECT SEVERAL WAVES OF LOW PRESSURE TO TRACK ALONG THE STALLED
FRONTAL BOUNDARY OFF THE SOUTHERN NEW ENGLAND COAST THROUGH THE
NIGHT... WITH EACH WAVE PRODUCING ANOTHER ROUND OF LIGHT TO
MODERATE SNOW SPREADING A LITTLE FURTHER NORTH EACH TIME. COULD
SEE 6+ INCHES IN SOUTHERN NEW HAMPSHIRE OVERNIGHT... WHILE MOST
AREAS FURTHER NORTH WILL SEE LESS. HOWEVER... WINTER STORM WILL
CONTINUE INTO THURSDAY WITH ADDITIONAL SNOWFALL FOR ALL AREAS.

WINTER WEATHER HEADLINES WILL REMAIN AS IS... WITH WINTER STORM
WARNINGS FOR ALL AREAS EXCEPT FOR CENTRAL SOMERSET COUNTY WHERE A
WINTER WEATHER ADVISORY IS IN PLACE. DURATION OF THE WINTER STORM
IS 24 HOURS OR GREATER... AND AS A RESULT... THE TOTAL
ACCUMULATIONS EXPECTED WILL HAVE LESS OF AN IMPACT THAN IF IT FELL
OVER A SHORTER TIME PERIOD.

&&

.SHORT TERM /THURSDAY THROUGH THURSDAY NIGHT/...
UPPER LOW TRACKS ACROSS NEW YORK STATE ON THURSDAY... AND INTO NEW
HAMPSHIRE AND MAINE BY THURSDAY NIGHT. MORE DEFINED SURFACE LOW
WILL DEVELOP OVER THE GULF OF MAINE BY THURSDAY AFTERNOON...
SPREADING MORE MOISTURE INTO NORTHERN NEW ENGLAND. THIS IS WHEN
MUCH OF COASTAL MAINE WILL GET THE MOST SIGNIFICANT SNOW WITH 6+
INCHES EXPECTED. A PROLONGED LOW LEVEL EASTERLY FLOW IS OF SOME
CONCERN FOR A FEW REASONS. FIRST... THE EASTERLY FLOW WILL ADD
MOISTURE IN THE LOW LEVELS AND WILL HELP TO GENERATE GREATER TOTAL
PRECIPITATION. SECOND... MARINE AIR FLOWING IN OFF THE GULF OF
MAINE MAY CAUSE AN ISSUE WITH SNOW CHANGING TO RAIN ALONG THE
IMMEDIATE COASTLINE. FINALLY... HIGHER WIND SPEEDS ARE POSSIBLE
ALONG THE IMMEDIATE COAST WITH THE ONSHORE FLOW. GUSTS TO 30 KT
ARE POSSIBLE... AND IF THIS OCCURS WITH SNOWFALL IT COULD LEAD TO
AREAS OF BLOWING AND DRIFTING SNOW.

STORM TOTAL SNOWFALL AMOUNTS OF 6 TO 12 INCHES ARE EXPECTED OVER A
LARGE PART OF THE FORECAST AREA. NORTHERN NEW HAMPSHIRE MAY BE
SHIELDED BY A SHADOWING EFFECT ON THE WESTERN SIDE OF THE
MOUNTAINS... YIELDING LESS SNOWFALL IN THE UPPER CONNECTICUT RIVER
VALLEY. SOUTHERN NEW HAMPSHIRE WILL LIKELY GET THE MOST TOTAL
SNOWFALL... POTENTIALLY IN EXCESS OF 12 INCHES DUE TO THE LONG
DURATION OF SNOWFALL EXPECTED THERE INCLUDING TONIGHT AND THURSDAY.

BY THURSDAY NIGHT... SNOW SHOULD BE EXITING TO THE EAST AS LOW
PRESSURE PULLS AWAY.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
WE WILL HAVE A BREAK IN BETWEEN SYSTEMS FRIDAY AS AN AREA OF
SHORT WAVE RIDGING MOVES OVERHEAD. HOWEVER...STRONG WAA WILL ENSUE
FRIDAY NIGHT AS A STRONG UPPER LOW MOVES NORTHEASTWARD OVER THE
GREAT LAKES STATES. OVERRUNNING PRECIPITATION SHOULD BREAK OUT
AFTER MIDNIGHT IN RESPONSE TO INCREASING FORCING FOR ASCENT.

INITIALLY...THE PRECIPITATION SHOULD BE SNOW IN MOST AREAS EXCEPT
THE EXTREME SOUTH WHERE A MIX IS LIKELY. AS PARTIAL THICKNESSES
INCREASE DUE TO WARMING OF THE COLUMN...A MIXTURE OF PRECIPITATION
SHOULD BECOME MORE DOMINANT DURING THE MORNING AREAS ON SATURDAY
BEFORE CHANGING TO RAIN EXCEPT THE FAR NORTH BY MIDDAY.

THE MAIN FORECAST ISSUE THAT WILL HAVE TO BE IRONED OUT FOR
SATURDAY IS HOW MUCH AND HOW FAR SOUTH DOES THE LOW LEVEL COLD AIR
LOCK IN. THIS WILL DEPEND ON THE DEVELOPMENT OF SECONDARY LOW
PRESSURE OVER SOUTHERN NEW ENGLAND. IF A SECONDARY LOW DEVELOPS
SUCH AS THE 12Z ECMWF IS ADVERTISING...THEN A LONGER PERIOD OF
FREEZING RAIN AND SLEET COULD OCCUR IN THE INTERIOR. AS FAR AS
SNOW TOTALS GO...IT APPEARS TO BE FAIRLY MINIMAL...PROBABLY LESS
THAN 3 INCHES AT ANY GIVEN LOCATION EXCEPT PERHAPS A PORTION OF
THE WESTERN MAINE MOUNTAINS.

THERE WILL BE A STRONG SOUTHERLY LOW LEVEL JET ON SATURDAY AS
WELL. A PERCENTAGE OF THIS 80KT LLJ COULD MIX DOWN OCCASIONALLY
IF ANY CONVECTION DEVELOPS...WHICH IS POSSIBLE.

FRONT SWEEPS OFFSHORE LATE SATURDAY...ENDING THE PRECIPITATION
FROM WEST TO EAST BY LATE AFTERNOON OR EARLY EVENING.

THEREAFTER...MAINLY FAIR WEATHER IS EXPECTED THROUGH THE REST OF
THE EXTENDED.

&&

.AVIATION /03Z THURSDAY THROUGH MONDAY/...
SHORT TERM...IFR TO LIFR CONDITIONS DEVELOP FROM S TO N TONIGHT
AND CONTINUE THROUGH THURSDAY INTO THURSDAY EVENING. CONDITIONS
RETURN TO VFR LATER THURSDAY NIGHT.

LONG TERM...VFR ON FRIDAY. VFR BECOMES MVFR IN SNOW OR MIXED
PRECIP LATE FRIDAY NIGHT. IFR LIKELY ON SATURDAY WITH LLWS LIKELY.
IMPROVEMENT TO VFR LIKELY SATURDAY NIGHT AND SUNDAY...LASTING
THROUGH MONDAY.

&&

.MARINE...
SHORT TERM...WILL CONTINUE WITH THE GALE WARNING OVER THE OUTER
WATERS AS WINDS INCREASE WITH ENELY GRADIENT LATER TONIGHT AND
THURS. ALONG THE COAST SCA SHOULD SUFFICE. THURSDAY NIGHT WINDS
AND SEAS WILL DECREASE IN THE STORMS WAKE.

LONG TERM...GALES LIKELY TO DEVELOP SATURDAY AHEAD OF STRONG COLD
FRONT.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WARNING UNTIL 9 PM EST THURSDAY FOR MEZ018-019-
     023-024.
     WINTER STORM WARNING UNTIL 9 PM EST THURSDAY FOR MEZ007-008-
     012>014-020>022-025>028.
     WINTER WEATHER ADVISORY FROM 6 AM TO 9 PM EST THURSDAY FOR
     MEZ009.
NH...WINTER STORM WARNING UNTIL 9 PM EST THURSDAY FOR NHZ001>010-
     013-014.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EST THURSDAY FOR ANZ151-153.
     GALE WARNING UNTIL 7 PM EST THURSDAY FOR ANZ150-152-154.

&&

SYNOPSIS...
NEAR TERM...
SHORT TERM...
LONG TERM...
AVIATION...
MARINE...
Hazardous weather outlook, Feb 29, 3:26 PM EST, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
326 PM EST WED FEB 29 2012

MEZ007-008-012>014-020>022-025>028-NHZ001-002-012030-
NORTHERN OXFORD-NORTHERN FRANKLIN-SOUTHERN OXFORD-SOUTHERN FRANKLIN-
SOUTHERN SOMERSET-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-SAGADAHOC-
LINCOLN-KNOX-COASTAL WALDO-NORTHERN COOS-SOUTHERN COOS-
326 PM EST WED FEB 29 2012

...WINTER STORM WARNING IN EFFECT FROM 4 AM TO 9 PM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ018-019-023-024-NHZ003>006-012030-
INTERIOR YORK-INTERIOR CUMBERLAND-COASTAL YORK-COASTAL CUMBERLAND-
NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-SOUTHERN CARROLL-
326 PM EST WED FEB 29 2012

...WINTER STORM WARNING IN EFFECT FROM 7 PM THIS EVENING TO 9 PM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NHZ007>010-013-014-012030-
SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-INTERIOR ROCKINGHAM-
COASTAL ROCKINGHAM-
326 PM EST WED FEB 29 2012

...WINTER STORM WARNING IN EFFECT UNTIL 9 PM EST THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ009-012030-
CENTRAL SOMERSET-
326 PM EST WED FEB 29 2012

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 AM TO 9 PM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ151-153-012030-
PENOBSCOT BAY-CASCO BAY-
326 PM EST WED FEB 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY AND PENOBSCOT BAY.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150-152-154-012030-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
326 PM EST WED FEB 29 2012

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 7 PM EST
THURSDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COASTAL WATERS FROM CAPE
ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT
CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM
STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

15 heavy snow. Local standard time, as filed.

Heavy Snow, Androscoggin

When
March 1, 12:00 AM EST to 11:00 PM EST
Where
Androscoggin forecast zone
Reported by
Trained Spotter
Coordinates
44.166, -70.206 (the zone’s center; the record gives no point)

Heavy Snow, Coastal Cumberland

When
March 1, 12:00 AM EST to 11:00 PM EST
Where
Coastal Cumberland forecast zone
Reported by
Trained Spotter
Coordinates
43.806, -70.330 (the zone’s center; the record gives no point)

Heavy Snow, Coastal Waldo

When
March 1, 12:00 AM EST to 11:00 PM EST
Where
Coastal Waldo forecast zone
Reported by
Trained Spotter
Coordinates
44.485, -69.122 (the zone’s center; the record gives no point)

Heavy Snow, Coastal York

When
March 1, 12:00 AM EST to 11:00 PM EST
Where
Coastal York forecast zone
Reported by
Trained Spotter
Coordinates
43.429, -70.670 (the zone’s center; the record gives no point)

Heavy Snow, Interior Cumberland

When
March 1, 12:00 AM EST to 11:00 PM EST
Where
Interior Cumberland forecast zone
Reported by
Trained Spotter
Coordinates
43.806, -70.330 (the zone’s center; the record gives no point)

Heavy Snow, Interior Waldo

When
March 1, 12:00 AM EST to 11:00 PM EST
Where
Interior Waldo forecast zone
Reported by
Trained Spotter
Coordinates
44.485, -69.122 (the zone’s center; the record gives no point)

Heavy Snow, Interior York

When
March 1, 12:00 AM EST to 11:00 PM EST
Where
Interior York forecast zone
Reported by
Trained Spotter
Coordinates
43.429, -70.670 (the zone’s center; the record gives no point)

Heavy Snow, Kennebec

When
March 1, 12:00 AM EST to 11:00 PM EST
Where
Kennebec forecast zone
Reported by
Trained Spotter
Coordinates
44.409, -69.767 (the zone’s center; the record gives no point)

Heavy Snow, Knox

When
March 1, 12:00 AM EST to 11:00 PM EST
Where
Knox forecast zone
Reported by
Trained Spotter
Coordinates
44.076, -69.126 (the zone’s center; the record gives no point)

Heavy Snow, Lincoln

When
March 1, 12:00 AM EST to 11:00 PM EST
Where
Lincoln forecast zone
Reported by
Trained Spotter
Coordinates
43.998, -69.526 (the zone’s center; the record gives no point)

Heavy Snow, Northern Franklin

When
March 1, 12:00 AM EST to 11:00 PM EST
Where
Northern Franklin forecast zone
Reported by
Trained Spotter
Coordinates
44.974, -70.444 (the zone’s center; the record gives no point)

Heavy Snow, Northern Oxford

When
March 1, 12:00 AM EST to 11:00 PM EST
Where
Northern Oxford forecast zone
Reported by
Trained Spotter
Coordinates
44.500, -70.757 (the zone’s center; the record gives no point)

Heavy Snow, Sagadahoc

When
March 1, 12:00 AM EST to 11:00 PM EST
Where
Sagadahoc forecast zone
Reported by
Trained Spotter
Coordinates
43.912, -69.839 (the zone’s center; the record gives no point)

Heavy Snow, Southern Franklin

When
March 1, 12:00 AM EST to 11:00 PM EST
Where
Southern Franklin forecast zone
Reported by
Trained Spotter
Coordinates
44.974, -70.444 (the zone’s center; the record gives no point)

Heavy Snow, Southern Oxford

When
March 1, 12:00 AM EST to 11:00 PM EST
Where
Southern Oxford forecast zone
Reported by
Trained Spotter
Coordinates
44.500, -70.757 (the zone’s center; the record gives no point)

What these are

Heavy Snow
Snowfall reaching the local warning threshold without the other hazards of a winter storm.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maine in 2012Every state in 2012This day in weather historyWarnings in Maine, March 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 374086, 374087, 374088, 374089, 374090, 374091, 374092, 374093, 374094, 374095, 374096, 374097, 374098, 374099, 374100.